# SDR DALA2017041202945

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE MAIN CABIN SEAT TRACK, BS 540 WORN.  MAINTENANCE REPAIRED THE SEAT TRACK IAW SRM 53-00-52, REPAIR 3.
